# SDR AALA20120123DWH01

- Difficulty date: January 23, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- Aircraft time: 62,183 hours, 21,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SHEAR WEB BULGED AT FLOORBEAM UPPER CHORD AND CORRODED UPPER SIDE BODY STATION 1681, LEFT BUTTLINES 11 TO 14.  ACCOMPLISHED NESTED ANGLE REPAIR PER EA B757-53-021379.
